# SDR SWIA200514437

- Difficulty date: January 22, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 4,868 hours, 4,466 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1203
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 0 WHEN SELECTED DOWN FOR LANDING.  REPLACED FECU PER 27-51-05.  OPERATIONAL CHECK GOOD.
